# SDR AALA202504242679

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 41,258 hours, 17,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT FLIGHT ATTANDENT FLASHLIGHT DOES NOT TEST. REMOVED AND REPLACED AFT LEFT FLIGHT ATTANDENT FLASHLIGHT. PER AMM 25-64-00.
